# SDR CA060901004

- Difficulty date: August 23, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 18,868 hours
- Engine: Pwa R134059
- Propeller: Hamstd 23D40
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 399359CR
- Condition: Cracked
- Location: Nr 2 Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND CRACK ON NR 2 CYLINDER HEAD AT EXHAUST ROCKER HOUSING WHILE CHECKING OIL LEAK AT OTHER POSITIONS. CRACK WAS NOT DETECTED AT THE LAST 100 HOUR INSPECTION. 33.5 HOURS PAST. (TC NR 20060901004)
